# SDR DALA1159219208

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 44,033 hours, 23,485 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT OVERAFT CATWALK INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CONNECTOR.  OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
